# SDR IPXA2023121838494

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 55,675 hours, 8,625 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186U10071
- Part serial: NSN
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** DELAMINATION LEFT SIDE OF VERTICAL STABILIZER AFT & ABOVE HF COUPLER MATERIAL ID. TO BE: L ANGLE BAC1503-5818 - 81205 (ANGLE, 90 DEGREE, ALUMINUM EXTRUDED (1.50 X 1.50, 0.093) 7075-T6511) P.O 1260290 AND SKIN PANEL 075T6(.125X48X144) (SHEET,ALUMINUM,A/C QUALITY,QQA250/13) P.O SP2383125
